0
Posted in Blog, Rants
December 6, 2018

Island Health

Island Health
1952 Bay Street, Victoria, BC  V8R 1J8
info@viha.ca
research@viha.ca

RE: Assistance identifying a General Practitioner.  

My wife and I have been residents of Vancouver Island since the early 1970’s.  We are seeking the NAME of a general practitioner within the community of Campbell River willing to knowledgeably discuss and treat the adverse effects of taking 80 mg of Lipitor@Pfizer for eight years, followed by two years of 20 mg of Crestor,   

I not looking for a link to a listing of physicians.  

I am not seeking to educate or debate a practitioner regarding the adverse effects of taking a statin.

I am seeking a professional medical evaluation by an accredited member of the British Columbia College of Physicians and Surgeons to determine as far as medically possible the full extent and current condition of my vascular and central nervous system including my brain and spinal cord.

I experienced a sudden profound change in mental state involving life altering depression, loss of memory and motivation that went on for years while taking statin medications. 

Something happened to my hippocampus. 

When I stopped taking the medication my condition began to improve.  

I await your considered reply.

Icarus Flyby

www.theTotalPane.ca @ 2018

Comments & Reviews

This site uses Akismet to reduce spam. Learn how your comment data is processed.